I’m getting excited for next week’s Global Scrum Gathering® San Diego 2017, and thought I’d share some thoughts on the MANY wonderful session attendees can choose! If you are as excited for these as I am, and haven’t yet registered, reserve your spot today.
Here are my suggestions for what to see on Day 3 at #SGCAL!
Wednesday, April 12, 2017
09:15 – 10:30 75-Minute Workshops
Abuser Stories: Thinking Like the Bad Guy to Reduce Software Vulnerabilities (Judy Neher)
What a clever idea! As a Product Owner, I am fascinated by this topic!
Connecting Practices to Principles (Cherie Silas and Alicia McLain)
This looks to be a valuable session that addresses the very common mis-use or avoidance of Agile practices, and how to fix the problem.
Systems Thinking & LeSS (Craig Larman)
Systems Thinking is critical to Agile success, and successfully scaling Agile is important to many organizations.
Uncovering the Path Toward Product Ownership Fluency (Steve Holyer and Diana Larsen)
I love that large conferences are finally addressing the Product Ownership journey! This is a must-see for POs everywhere.
What did they *Really* want? Bottom Line Impacts of Customer Collaboration (Bernie Maloney)
A deep-dive into one of the four Agile Values that is often misunderstood or even ignored.
11:00 – 11:45 45-Minute Sessions
Catch – and Surf – the Agile HR Wave (Fabiola Eyholzer)
So many teams are running into HR-related issues on their Agile journeys, and this presentation will tackle that mis-match head on! I wish our conferences had a session like this for every corporate-wide group that can be an obstacle to agility.
Implications of Enterprise Agile for Teams (Chet Hendrickson and Ron Jeffries)
Such a good opportunity to hear from these Agile stalwarts on how to counter-balance the loss of agility when we scale.
Rediscovering the Power of the Five Scrum Values (Peter Green)
Every conference should have a session reminding us of our core values and how to live them rather than just be able to recite the list. Useful for both novice and advanced practitioners!
The Power of Personal Agility: Stories and Experience Reports from the Community (Maria Matarelli and Peter Stevens)
The most direct way to organizational agility is through people embracing Agile principles and values in their own lives. The more personal agility out there, the better the agile transformations!
13:00 – 14:15 75-Minute Workshops
Avoiding the Dilbert Syndrome: What Does the Agile Manager Actually Do? (Dave Sharrock)
SOOOOO useful for middle managers! Glad this topic got a spot in the conference!
Don’t Just Talk About It, Visualize Cross-Functionality! (Jan Beaver)
Creating “T” shaped skill sets can seem threatening to people who have become really good at one thing, or to people early in their careers who believe the path to success is mastering one skill. However, I’ve found that the most cross-functional processionals earn the most and hold the most respect from their peers! Glad Jan is bringing this topic to the Gathering.
Guest as Leader (Alistair Cockburn)
Wow! Such an interesting topic by an interesting presenter!
Your User Stories Are Too Big! (Chris Sims)
Anyone struggling with writing user stories that are actually achievable will benefit from this important content from a delightful presenter.
14:45 – 15:30 45-Minute Sessions
From Scrum to Kanban: Our Journey (Scott MacIntyre)
I love to see a team find success with the rigor of Scrum, then “turn up the good” with a move to Kanban that moves the focus to REAL responsibility for improving flow and quality!
How To Build Team Safety: Your Organization’s Secret Superpower (Harald Koebler and PhilMark Rosete)
Quite a difficult, yet important, topic.
Owning the Sky With Agile (Joe Justice and JJ Sutherland)
I love Joe Justice presentations, and this will be a good session to catch before the closing keynote!
The Six Trumps to Increase Engagement and Learning (Tricia Broderick)
I’ve always learned something useful in Tricia’s sessions!
What’s in your role? Elevating the ScrumMaster role at Capital One (Jim Goode and Marie Dingess)
Oh thank goodness someone is addressing the “commoditization” of the scrum master role and elevating it to it’s true intention!
Didn’t I say there are a lot of amazing sessions this year at the Scrum Gathering? In case you missed them, here are Monday’s and Tuesday’s sessions.
[…] Done! Check out the lineup for Wednesday, April 12 at #SGCAL. […]